# SDR SWIA971480

- Difficulty date: May 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120301
- Engine: Pwa PW118A
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rollers
- Condition: Worn
- Location: Lt Te Flap
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS WERE RETRACTED AND GOT FLAP DISAGREEMENT.  APPLIED QRH PROCEDURE TWICE WITH NO SUCCESS.  RETURNED TO FAT.  FLAPS RETRACTED NORMALLY ON THE GROUND.  REMOVED AND REPLACED LEFT INBOARD FLAP ROLLERS IAW MM 27-50-12.  NO OTHER DISCREPANCIES NOTED.  OPS CHECKS GOOD.
